# SDR YENA2024103101415

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55150
- Aircraft time: 8,023 hours, 3,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / MID FUSELAGE / REAR BARREL / LOWER SKIN FR 57-58 AND STGR 36L / CORROSION - TIME LIMITED REPAIR; REFERENCES: /1/ AIRBUS CANADA REO 500-53-51-200 /2/ AVIANOR DAMAGE REPORT A49144-1096 /3/ ASRP BD500-A-J53-61-01-04AAB-661A-A /4/ AIRBUS CANADA SNIEO C00001300-S033. DESCRIPTION: DURING THE CURRENT (10/2024) C1 CHECK FOR A/C N3104J (MSN 55150) AT YMX, CORROSION WAS FOUND ON THE REAR BARREL LOWER SKIN BETWEEN FR57-58 AND STGR36L (PN: C01733918-017). SEE REF/2/, DAMAGE REPORT. THE DAMAGE WAS REVIEWED AGAINST THE REF/3/, ASRP AND NO LIMITS WERE FOUND. THEREFORE, AIRBUS CANADA WAS CONTACTED FOR REPAIR INSTRUCTIONS. AIRBUS CANADA PROVIDED THE REF/1/, REO WITH INSTRUCTIONS TO REMOVE THE DAMAGE BY CUTTING AWAY THE CORROSION AND INSTALLING A DOUBLER AND TIPLER TO REINFORCE THE AREA, AND PERFORM REF /4/ SNIEO. AIRBUS APPROVED THIS REPAIR PER THE REF /1/ REO AS TIME-LIMITED, PENDING FURTHER DTA DUE IN 12 MONTHS. THIS EC AC24-1349-01 IS ISSUED TO ACCOMPLISH THE TIME-LIMITED REPAIR PER THE REF /1/ REO. EC AC24-1349-02 PROVIDES A PLACEHOLDER ISSUED TO TRACK THE 12-MONTH LIMITATION FOR THE DTA. SUBSTANTIATION: THIS TIME LIMITED REPAIR HAS BEEN APPROVED VIA REF/1/, REO AND IS CLASSIFIED AS MAJOR. (E/C: AC24-1349-01)
